Generalized eigenfunction expansions and spectral decompositions

Tom 38 / 1997

Mihai Putinar Banach Center Publications 38 (1997), 265-286 DOI: 10.4064/-38-1-265-286

Streszczenie

The paper relates several generalized eigenfunction expansions to classical spectral decomposition properties. From this perspective one explains some recent results concerning the classes of decomposable and generalized scalar operators. In particular a universal dilation theory and two different functional models for related classes of operators are presented.

Autorzy

  • Mihai Putinar

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek